# SDR AALA20120720019

- Difficulty date: June 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 72,275 hours, 11,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 LEADING EDGE SLAT HAS CRACK IN SKIN AT FASTENER LOCATION.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-43-01.
